Follow
sabri bahrouni
sabri bahrouni
Institut Supérieur des Sciences Appliquées et de Technologie de Kairouan
Verified email at fsm.rnu.tn
Title
Cited by
Cited by
Year
Basic results of fractional Orlicz-Sobolev space and applications to non-local problems
S Bahrouni, H Ounaies, LS Tavares
542020
Embedding theorems in the fractional Orlicz-Sobolev space and applications to non-local problems
S Bahrouni, H Ounaies
arXiv preprint arXiv:1909.06584, 2019
372019
Neumann and Robin type boundary conditions in Fractional Orlicz-Sobolev spaces
S Bahrouni, AM Salort
ESAIM: Control, Optimisation and Calculus of Variations 27, S15, 2021
302021
On a class of nonvariational problems in fractional Orlicz–Sobolev spaces
A Bahrouni, S Bahrouni, M Xiang
Nonlinear Analysis 190, 111595, 2020
252020
Compact embedding theorems and a Lions' type Lemma for fractional Orlicz–Sobolev spaces
ED Silva, ML Carvalho, JC de Albuquerque, S Bahrouni
Journal of Differential Equations 300, 487-512, 2021
152021
Strauss and Lions Type Theorems for the Fractional Sobolev Spaces with Variable Exponent and Applications to Nonlocal Kirchhoff–Choquard Problem
S Bahrouni, H Ounaies
Mediterranean journal of mathematics 18, 1-22, 2021
122021
Variational eigenvalues of the fractional g-Laplacian
S Bahrouni, H Ounaies, A Salort
Complex Variables and Elliptic Equations 68 (6), 1021-1044, 2023
112023
Problems involving the fractional g-Laplacian with lack of compactness
S Bahrouni, H Ounaies, O Elfalah
Journal of Mathematical Physics 64 (1), 2023
52023
Fractional double phase Robin problem involving variable order-exponents without Ambrosetti–Rabinowitz condition
R Biswas, S Bahrouni, ML Carvalho
Zeitschrift für angewandte Mathematik und Physik 73 (3), 99, 2022
52022
Infinitely many solutions for problems in fractional Orlicz–Sobolev spaces
S Bahrouni
32020
Multiple solutions for two classes of quasilinear problems defined on a nonreflexive Orlicz–Sobolev space
CO Alves, S Bahrouni, MLM Carvalho
Arkiv för Matematik 60 (1), 1-22, 2022
22022
On the L‐regularity for fractional Orlicz problems via Moser's iteration
MLM Carvalho, ED Silva, JC de Albuquerque, S Bahrouni
Mathematical Methods in the Applied Sciences 46 (4), 4688-4704, 2023
12023
Symmetrization for Mixed Operators
S Bahrouni
Annales Mathematicae Silesianae, 2024
2024
The concentration-compactness principle for fractional Orlicz-Sobolev spaces
S Bahrouni, O Miyagaki
arXiv preprint arXiv:2312.03923, 2023
2023
Espaces d'Orlicz, Orlicz-Sobolev et application aux EDP
S Bahrouni, H Ounaies
arXiv preprint arXiv:2306.13623, 2023
2023
On the Eigenvalues of the Fractional Laplacian
S Bahrouni, H Hajaiej, L Song
arXiv preprint arXiv:2302.11473, 2023
2023
On the -regularity for fractional Orlicz problems via Moser’s iteration
MLM Carvalho, E Silva, JC de Albuquerque, S Bahrouni
Authorea Preprints, 2022
2022
The system can't perform the operation now. Try again later.
Articles 1–17